Series representation of random mappings and their extension
Dang, Hung Thang
Tran, Manh Cuong
Tran, Manh Cuong
In
this paper, we introduce a method of extending the domain of a random
mapping admitting the series expansion. This method is based on the
convergence of certain random series. Some conditions under which a
random mapping can be extended to apply to all $X$ - valued random
variables will be presented. AMS Subject classification 2000: Primary
$60H05$; Secondary: $60B11$, $60G57$, $60K37$, $37L55$.
Chi tiết xin mời tham khảo tại http://repository.vnu.edu.vn/handle/VNU_123/56740
| Title: | Series representation of random mappings and their extension |
| Authors: | Dang, Hung Thang Tran, Manh Cuong |
| Keywords: | random operator;bounded random operator;domain of extension;action on random inputs |
| Issue Date: | 2009 |
| Publisher: | H. : ĐHQGHN |
| Series/Report no.: | Vol. 25;No. 4 (2009) |
| Description: | p. 237-248 |
| URI: | http://repository.vnu.edu.vn/handle/VNU_123/56740 |
| ISSN: | 2588-1124 |
| Appears in Collections: | Mathematics and Physics |
Nhận xét
Đăng nhận xét